# SDR REXA2018112701116

- Difficulty date: November 2, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 25,156 hours, 16,381 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 690
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT RAIL INBOARD RIGHT SIDE CORRODED (APROX-STA-690 FWD. F EMER EXIT) 
REMOVED AND REPLACED FLOOR SEAT RAIL IAW CRJ900 AMM 53-00-49 SEAT RAIL WAS FAB ON WORK ORDER # 1016308/2400/0165 S/N 6667261. AAR SM-58
